An existence result for nonlinear elliptic problems involving critical Sobolev exponent
Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 6, p. 463-470
@article{AIHPC_1985__2_6_463_0,
     author = {Capozzi, A. and Fortunato, Donato and Palmieri, G.},
     title = {An existence result for nonlinear elliptic problems involving critical Sobolev exponent},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {2},
     number = {6},
     year = {1985},
     pages = {463-470},
     zbl = {0612.35053},
     mrnumber = {831041},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1985__2_6_463_0}
}
Capozzi, A.; Fortunato, D.; Palmieri, G. An existence result for nonlinear elliptic problems involving critical Sobolev exponent. Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 6, pp. 463-470. http://www.numdam.org/item/AIHPC_1985__2_6_463_0/

[0] A. Ambrosetti, P.H. Rabinowitz, Dual variational methods in critical points theory and applications. J. Funct. Analysis, t. 14, 1973, p. 349-381. | MR 370183 | Zbl 0273.49063

[1] P. Bartolo, V. Benci, D. Fortunato, Abstract critical point theorems and applications to some nonlinear problems with « strong resonance » at infinity. Journal of nonlinear Anal. T. M. A., t. 7, 1983, p. 981-1012. | MR 713209 | Zbl 0522.58012

[2] H. Brezis, L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponent, Comm. Pure Appl. Math., t. XXXVI, 1983, p. 437-477. | MR 709644 | Zbl 0541.35029

[3] A. Capozzi, G. Palmieri, Multiplicity results for nonlinear elliptic equations involving critical Sobolev exponent, preprint. | MR 866840

[4] G. Cerami, D. Fortunato, M. Struwe, Bifurcation and multiplicity results for nonlinear elliptic problems involving critical Sobolev exponents, Ann. Inst. H. Poincaré. Analyse non linéaire, t. 1, 1984, p. 341-350. | Numdam | MR 779872 | Zbl 0568.35039

[5] D. Fortunato, Problemi ellittici con termine non lineare a crescita critica, Proceedings of the meeting « Problemi differenziali e teoria dei punti critici ». Bari, marzo, 1984.

[6] S.J. Pohozaev, Eigenfunctions of the equation Δu + λf(u) = 0. Soviet Math. Doklady, t. 6, 1965, p. 1408-1411. | Zbl 0141.30202

[7] M. Struwe, A global compactness result for elliptic boundary value problems involving limiting non-linearities. Math. Z., t. 187, 1984, p. 511-517. | MR 760051 | Zbl 0535.35025